MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD EXT SET DEHP FREE 1.2MF; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD EXT SET DEHP FREE 1.2MF; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 10012866
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The initial reporter also notified the fda: medwatch # (b)(4) in dec 2023.Patient identified to be 5 months old at the time of medwatch report.
 
Event or Problem Description
It was reported that bd ext set dehp free 1.2mf tubing disconnected or broke and leaked.The following information was provided by the initial reporter: registered nurse (rn) turned on the lights to assess the patient and noticed backflow of blood into tubing set.Rn investigated and found that the lipid tubing filter had disconnected/broken, leaving lipids to spill onto floor and blood to backflow into the trifuse.Rn immediately stopped the lipids, clamped the old tubing and primed new tubing.Broken tubing was saved.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage from disconnected filter could not be verified due to the product not being returned for failure investigation.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD EXT SET DEHP FREE 1.2MF
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18813251
Report Number9616066-2024-00337
Device Sequence Number12839027
Product Code FPA
UDI-Device Identifier50885403233775
UDI-Public(01)50885403233775
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2026
Device Catalogue Number10012866
Device Lot Number23099412
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age5 MO
Patient SexMale
Patient Weight9 KG